Suivre
James B. Carrell
James B. Carrell
Professor Emeritus, University of British Columbia
Adresse e-mail validée de math.ubc.ca
Titre
Citée par
Citée par
Année
Invariant theory, old and new
JA Dieudonné, JB Carrell
Advances in mathematics 4 (1), 1-80, 1970
4801970
The Bruhat Graph of a Coxeter Group, a Conjecture of Deodhar
JB Carrell
Algebraic groups and their generalizations: classical methods 56 (1), 53, 1994
1821994
Holomorphic vector fields and Kaehler manifolds
JB Carrell, DI Lieberman
Inventiones mathematicae 21 (4), 303-309, 1973
1191973
Some topological aspects of C* actions on compact Kaehler manifolds
JB Carrell, AJ Sommese
Commentarii Mathematici Helvetici 54 (1), 567-582, 1979
741979
Vector fields and Chern numbers
JB Carrell, DI Lieberman
Mathematische Annalen 225 (3), 263-273, 1977
671977
Smooth points of T-stable varieties in G/B and the Peterson map
JB Carrell, J Kuttler
Inventiones mathematicae 151, 353-379, 2003
582003
The equivariant cohomology ring of regular varieties
M Brion, J Carrell
Michigan Mathematical Journal 52 (1), 189-203, 2004
522004
C*-actions
JB Carrell, AJ Sommese
Mathematica Scandinavica 43 (1), 49-59, 1978
451978
Algebraic quotients. Torus actions and cohomology. The adjoint representation and the adjoint action
A Bialynicki-Birula, J Carrell, WM McGovern
Springer Science & Business Media, 2002
41*2002
Holomorphic vector fields on complex surfaces
J Carrell, A Howard, C Kosniowski
Mathematische Annalen 204 (1), 73-81, 1973
411973
Vector fields, flag varieties and Schubert calculus
JB Carrell
Proceedings of the Hyderbad Conference on Algebraic Groups, the Univ. of …, 1991
381991
A decomposition theorem for the integral homology of a variety
JB Carrell, RM Goresky
Inventiones mathematicae 73 (3), 367-381, 1983
341983
A generalization of the Kostant—Macdonald identity
E Akyildiz, JB Carrell
Proceedings of the National Academy of Sciences 86 (11), 3934-3937, 1989
331989
Normality of torus orbit closures in G/P
JB Carrell, A Kurth
Journal of Algebra 233 (1), 122-134, 2000
292000
Cohomology of projective varieties with regular SL2 actions
E Akyildiz, JB Carrell
manuscripta mathematica 58 (4), 473-486, 1987
261987
An algebraic formula for the Gysin homomorphism from to
E Akyildiz, JB Carrell
Illinois Journal of Mathematics 31 (2), 312-320, 1987
261987
Orbits of the Weyl group and a theorem of DeConcini and Procesi
JB Carrell
Compositio Mathematica 60 (1), 45-52, 1986
211986
Invariant theory, old and new
JB Carrell
211971
A remark on the Grothendieck residue map
JB Carrell
Proceedings of the American Mathematical Society 70 (1), 43-48, 1978
201978
Zeros of holomorphic vector fields on singular spaces and intersection rings of Schubert varieties
E Akyildiz, JB Carrell, DI Lieberman
Compositio Mathematica 57 (2), 237-248, 1986
171986
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20